About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 492103, 4 pages
http://dx.doi.org/10.1155/2013/492103
Research Article

A Note on Scalar-Valued Gap Functions for Generalized Vector Variational Inequalities

1College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China
2College of Automation, Chongqing University, Chongqing 400030, China
3School of Management, Southwest University of Political Science and Law, Chongqing 401120, China

Received 1 November 2013; Accepted 17 December 2013

Academic Editor: Khalil Ezzinbi

Copyright © 2013 Xiang-Kai Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiang-Kai Sun, Hong-Yong Fu, and Yi Chai, “A Note on Scalar-Valued Gap Functions for Generalized Vector Variational Inequalities,” Abstract and Applied Analysis, vol. 2013, Article ID 492103, 4 pages, 2013. doi:10.1155/2013/492103